# SDR ASOA20150104003

- Difficulty date: January 4, 2015
- Submitted: January 4, 2015
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 24,444 hours, 15,770 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969405
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, STRINGER 21L WAS FOUND TO BE CORRODED BETWEEN FRAMES 12-13.  MAINTENANCE R & R THE STRINGER IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
